Volume 25, Number 1
Preview Issue Next Issue

full paper access

J. Comp. Math., 25 (2007), p. 1

Full PDF 118 153 Article preview

full paper access

Habib Ammari, Hyeonbae Kang and Hyundae Lee

J. Comp. Math., 25 (2007), pp. 2-12

Preview Full PDF 113 168 Article preview

full paper access

Sheng Zhang and Dehao Yu

J. Comp. Math., 25 (2007), pp. 13-26

Preview Full PDF 118 172 Article preview

full paper access

Dongyang Shi, Zhong-Ci Shi and Jingzhu Wu

J. Comp. Math., 25 (2007), pp. 27-30

Preview Full PDF 122 171 Article preview

full paper access

Jian Wang

J. Comp. Math., 25 (2007), pp. 31-48

Preview Full PDF 113 166 Article preview

full paper access

Naïma Aïssa

J. Comp. Math., 25 (2007), pp. 49-66

Preview Full PDF 110 145 Article preview

full paper access

Dongying Hua and Lieheng Wang

J. Comp. Math., 25 (2007), pp. 67-80

Preview Full PDF 118 170 Article preview

full paper access

Siqing Gan

J. Comp. Math., 25 (2007), pp. 81-88

Preview Full PDF 118 169 Article preview

full paper access

Weijun Zhou and Donghui Li

J. Comp. Math., 25 (2007), pp. 89-96

Preview Full PDF 122 177 Article preview

full paper access

Renhong Wang and Jinming Wu

J. Comp. Math., 25 (2007), pp. 97-103

Preview Full PDF 115 162 Article preview

full paper access

Qun-yan Zhou and Wen-yu Sun

J. Comp. Math., 25 (2007), pp. 104-112

Preview Full PDF 117 167 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80